Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Occasional meth user, yellow discharge in eyes, red, abscess developed, painful. Reason?

Hello,
My fiancé is an occasional meth user and he's been having thick yellow discharge in his eyes. I'm really worried because he'll pick all the goop out with q-tips and his eyes get ridiculously red, but the one time i convinced him to stop picking he ended up in the hospital because he had developed an abscess because his tear ducts were so clogged up. We've been to the doctor on multiple occasions and they always say pink eye but no one in the house contracts it ever. What could the discharge be? It's very painful for him until he scoops it out.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Hello,
It seems from the history you have provided here that your fiance is having recurrent redness of the eyes and once he had abscess involving the tear ducts. These indicate that your fiance is having inflammation of lacrimal sac along the tear drainage area called as chronic dacryocystitis with recurrent exacerberations.

The consition requires treatment by antibiotic eye drops and main treatment is by surgery to releive the obstruction. Hence I advice you to consult eye doctor for treatment.

Thank you
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor